# SDR CALA2025120311742

- Difficulty date: November 30, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 80,352 hours, 30,083 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 3182431WE
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  LOWER FUSELAGE ANTI-COLLISION LENS MISSING. LENS REPLACED IAW AMM 33-44-00.
